# SDR RAIA00801011

- Difficulty date: January 10, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 10,125 hours, 9,668 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Condition: Contaminated
- Location: Spoiler
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 7948 - IAD - CREW REPORTED A SPOILER FAIL MESSAGE ON THE EICAS.  SPOILERS WERE INDICATED AS BEING OPEN.  NO CONTROLLABILITY ISSUES REPORTED BY CREW.  MAINTENANCE REMOVED GREASE RESIDUE FROM THE LT SPOILER PROX SWITCH.  OPS CHECKED GOOD.
